| Model Number |
2C7627 |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a y-type blood/solution set did not flow accurately.Prior to the transfusion, to facilitate proper flow of the red blood cells (rbc), the blood tubing had to be completely re-primed with saline.Once priming with normal saline, the blood flowed with no difficulties and the transfusion was completed within the proper time frame.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.The customer confirmed that the flow issue was identified to be a practice related cause and there was no product malfunction.Should additional relevant information become available, a supplemental report will be submitted.